# SDR P5CA9600796

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Rivets
- Condition: Loose
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LIFTING AT PRECOOLER EXHAUST CUTOUT ON NR 2 INBOARD CORE COWL DUE TO LOOSE RIVETS.  REPAIRED BY RECOUNTOURING SKIN AND REPLACING LOOSE RIVETS PER BAC SRM 51-30-02.
